# SDR ABXA070024

- Difficulty date: January 17, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 61,117 hours, 57,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913M24000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT LINE 54, STA 225, SEAT TRACK HAD EXFOLIATION CORROSION.  REMOVED & REPLACED SEAT TRACK SECTION IAW DC9 SRM 51-10-4 AND 51-30-1.
